Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Teenager, smoker. Overdose of tablets. Blood in saliva, trouble breathing. Guide

HI, im 15. female. i tryed to take a overdose but only managed to take 11. this was two night ago ever since i have been in pain. but i yesterday night my mouth was watering. and i only realized today that abit of blood was traverling in that spit in my mouth. what is going to scard of going to hospitails i am petrefied of them. alsoo i cant tell my mother. (also i smoke. recently been having trouble breathing)
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello, first of all, which medication did you take in excess? And where do you have pain? And since when do you have trouble breathing? Kindly go to a hospital nearby immediately. We need to figure out why you are having difficulty in breathing and why there was blood in the spit. Whatever the reason, we must first attend two these two concerns. Kindly do not try to self medicate as you may make matters worse
Take care
Answered: Tue, 23 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor